# SDR QXEA2019061400247

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 12,378 hours, 13,474 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 8209026
- Part serial: 2006121280
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 24,331 hours, 26,188 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESS WARNING UNABLE TO CONTROL CABIN PRESSURE RAN EAC AND WENT TO MANUAL UNABLE TO CONTROL IN MANUAL BLEED FLOW SEEMED VERY LOW.  #1 AND #2 BLEED HOT CAUTION RAN EAC BOTH BLEEDS RESET #2 BLEED HOT CAUTION CAME BACK ON. ON FINAL WE TURNED BLEED #2 OFF AND LANDED. RETURN TO FIELD. LANDING UNEVENTFUL. INTERROGATED CDS FOUND SEVERAL FAULT CODES CLEARED FAULT CODES GROUND RAN AIRCRAFT AT POWER SETTINGS FAULT CODE 3003 PACK FCV RETURNED. REPLACED PAC FLOW CONTROL VALVE AND CLEARED FAULT IN CDS IAW Q400 AMM TASK 21-52-01-000-801 400-801 AND MCN 6210194-1 ISSUE 1 FAULT DID NOT RETURN C/W PRESSURIZATION OF AIRCRAFT IAW Q400 AMM 21-31-00-720-801 PRESSURIZATION OPS NORMAL IN AUTO AND MANUAL NO BLEED HOT CAUTION DISPLAYED AIRCRAFT RETURNED TO SERVICE.
